MAUDE Adverse Event Report: Terumo Philippines Corporation SurGuard3 Safety Hypodermic Needle; NEEDLE, HYPODERMIC, SINGLE LUMEN

Terumo Philippines Corporation SurGuard3 Safety Hypodermic Needle; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number SG3+1916
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
SurGuard3 Safety Hypodermic Needle
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
Terumo Philippines Corporation
124 east main avenue
laguna technopark
biñan laguna, 4024
RP  4024
Manufacturer (Section G)
Terumo Philippines Corporation
124 east main avenue
laguna technopark
biñan laguna, 4024
RP   4024
Manufacturer Contact
stephanie handy
950 elkton blvd.
elkton, MD 21921
+1(949)989-0491
MDR Report Key50452125
Report Number3003902955-2026-00091
Device Sequence Number10487062
Product Code FMI
UDI-Device Identifier14806017510715
UDI-Public(01)14806017510715(17)280630(10)230722C
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152362
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSG3+1916
Device Catalogue NumberN/A
Device Lot Number230722C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Initial Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age37 YR
Patient SexUnknown